# SDR FDEA201502250593

- Difficulty date: February 25, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 557 hours, 19,495 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: NTL6012507
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG LT FAN COWL IS DELAMINATED AT UPPER FWD OUTER SURFACE.  REPAIRED NR 2 ENG LT FAN COWL AT UPPER FWD OUTER SURFACE IAW SRM 51-71-00 VOL II, SRM 54-32-01 VOL III.  PAINTED IAW SRM 51-21-02 VOL II.
